# SDR EPUA20120910001

- Difficulty date: August 17, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- Aircraft time: 19,705 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 4878621CH214
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, AFTER LANDING GEAR SELECTED DOWN, RED LIGHT REMAINED ILLUMINATED, GREEN NOSE WHEEL LIGHT REMAINED EXTINGUISHED AND GEAR HANDLE DID NOT RETURN TO THE NEUTRAL POSITION.  CYCLED THE GEAR ATTEMPTED WITH NO POSITIVE RESULT,  DISCONTINUED APPROACH AND VECTORED OUT.  AFTER COMPLETING EMERGENCY GEAR EXTENSION PROCEDURE WITH NO POSITIVE RESULT.   LANDED NORMAL.  MX CLEANED NLG SWITCH CONTACT AND PERFORMED GEAR SWINGS OPS CHECKED NORMAL.
